# SDR CALA2023110303270

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 92,376 hours, 35,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: D5211143520202
- Condition: Damaged
- Location: Aft Lh Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H PASS DOOR LOWER INNER LIP DAMAGED/BENT. REPAIRED CHANNEL AT LOWER AREA AFT PASSENGER DOOR IAW A-320 SRM 52-10-00-300-002. EMP: V936039 WC: 76763 STA: ST ENG BFM
